# SDR AALA2018061219046

- Difficulty date: June 10, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 8,380 hours, 3,228 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Damaged
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE PRESSURE VIEWING GAUGE PANEL DAMAGED.  REPLACED SLIDE PRESSURE WINDOW COVER IAW AMM 25-00-00-330-002A.
